MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY BLOOD SET, 200 MICRON FILTER, PREPIERCED Y-SITE, SECURE LOCK, 80 INCH; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY BLOOD SET, 200 MICRON FILTER, PREPIERCED Y-SITE, SECURE LOCK, 80 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 126940488
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a primary blood set, 200 micron filter, pre pierced y-site, secure lock, 80 inch where it was reported that the blood administration set was throwing air bubbles.Device was discarded.There was unknown patient involvement and unknown patient harm.
 
Additional Manufacturer Narrative
No product samples, pictures, or videos were received for investigation.The complaint of blood administration set throwing air bubbles could not be confirmed by investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.Additional reporter: (b)(6).

Brand Name
PRIMARY BLOOD SET, 200 MICRON FILTER, PREPIERCED Y-SITE, SECURE LOCK, 80 INCH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19239942
Report Number9615050-2024-00355
Device Sequence Number7061980
Product Code FPA
UDI-Device Identifier10887787008811
UDI-Public(01)10887787008811(17)250601(10)5973293
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K143087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2025
Device Catalogue Number126940488
Device Lot Number5973293
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2024
Initial Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown